We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi, so I'm currently on BC, but all last month I messed up and I stopped taking it for awhile. I had my period and started bleeding 2 times after that, but I wasn't thinking about how I hadn't been taking my pills due to a lot of stress. Anyway, I forgot that I wasn't taking my BC and I'm almost 100% positive that I had sex the entire time I would have been ovulating. That was about 2 weeks ago and now I'm having what I'm worried (semi-hopeful) could be implantation bleeding. It's very light, but it dark colored. I've been pregnant once before and that ended in a missed miscarriage, but I don't believe I ever had implantation bleeding from that pregnancy, so I'm not sure. And because I messed up my pills I'm sure when I would even have a period.This bleeding is hardly there, but sometimes when I sneeze it comes out a little and when that does happen it's really gooey, but still light. Any other time it's only there when I wipe. Does this sound like implantation bleeding?
I also just changed for bed and this may be a TMI, but the veins on my boobs are raised and are like navy blue and my boobs are huge and they hurt extremely bad, they've been hurting for about 2 weeks now, but right now I can really tell.
It could be IB, but it could also be withdrawal or breakthrough bleeding b/c of the missed pills.
If you're not taking any pills right now, wait a few days and see if the bleeding picks up. Most likely its the start of your period. Your body does weird things when you mess with hormones.... hope it works out for you.
It could be IB but also could be break through bleeding from the BC. When I was on BC years ago, I had break through bleeding every once in awhile. It drove me nuts. My doctor, at the time, told me to make sure I take the pills at the same time every day to avoid break through bleeding.
I'd wait to take anymore BC pills until you know for sure, like jjustice12 said. Hopefully things work out the way you want them to! Keep us updated.
DS2 (Due in May!!)